Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

DHT and hairfall in males - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   im having severe hair fall. is there any medication to control hair fall doctor
Doctor :   Do you have dandruff or other scalp infections
User :   no sir
Doctor :   How long you have this hair fall?
User :   i have read in one article due to increase leve of testosterone hormone hair loss ocuurs is it true sir?
Doctor :   There is a chemical called DHT
Doctor :   which causes the hair fall in men
Doctor :   which is a derivative of testosterone
User :   is there medication for that?
Doctor :   First option shall be to find out the root cause
User :   ok sir, where can i get check up myself?
Doctor :   let me ask you few questions and give yiou more information
User :   ok sir
Doctor :   before I decide whether you need to see a doctor
Doctor :   okj
Doctor :   Our discussion about your problem may need more than 5 minutes. You will be taken to the payment page after 5 mins, I will be here to assist you after payment. It's a very nominal cost. After payment, you will be brought back to the chat from where you left it.
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor